Ob-Gyn questions? Ask a gynecologist online.
I am honored to assist you. My answers are for information purposes only. They don’t substitute for a visit to a doctor’s office. Doctor/patient relationship is not established.
Seroquel causes breast swelling, missed menstrual periods.
They are less serious side effects.
That's it???That's all you have for me?
You should try birth control pills to regulate your periods. They don't interact with Seroquel.
You doesn't seem to be satisfied with my answer. Is there anything you want to know?
You may take a blood pregnancy test which can detect pregnancy as early as 8 days from conception.
If it is negative, you should take birth control pills to regulate your periods. The missed period seems to be due to the increased dosage.
Another possibility is a functional ovarian cyst which causes imbalances of hormones.
It can cause a irregular period. It will be gone on its own in two or three cycles.
If you continue to have the problem, you should have a pelvic exam and an ultrasound to see if there is a non-functional ovarian cyst.
If it is due to an ovarian cyst, your period would come sooner or later.
from your symptoms.
Hi, I’m a moderator for this topic. It seems the professional has left this conversation. This happens occasionally, and it's usually because the professional thinks that someone else might be a better match for your question. I've been working hard to find a new professional to assist you right away, but sometimes finding the right professional can take a little longer than expected. I wonder whether you're OK with continuing to wait for an answer. If you are, please let me know and I will continue my search. If not, feel free to let me know and I will cancel this question for you. Thank you!
Thank you for your continued patience. We will continue the search for a Professional for you. Unless you would like to cancel, please don't respond to this as it may prevent the Professionals from accessing your question. Thank you for your continued patience.
so there are a couple of things to consider here...outside of pregnancy, which the negative result should be accurate this far past your missed period.
1) the class of medications that Seroquel belongs to has the potential to elevate prolactin levels, which is a hormone that usually elevates when a woman is breast feedings. Elevated prolactin levels can cause a woman to miss periods. So, one thing to consider is having your prolactin level checked.
2) you may not have ovulated last cycle resulting in an ovarian cyst, a subsequent hormonal imbalance and the symptoms you are having..including not having a period. This is common. This too, may simply be an early sign of perimenopause...and the ovaries aren't functioning as efficiently as they used to.
Please let me know if you need additional information.
At this point, what should I do? Do I schedule an appointment to see a physician? If so, which one? The one who has me on the Seroquel (the therapist), my family doctor, my ob/gyn?
Since Friday, 9/28 I have also been experiencing spikes in my blood pressure that go up to 160/97.
because this may be a hormonal problem...
I would see your gynecologist who will check your prolactin level.
That's where you would start.
If the prolactin level is elevated and due to the medicine...the doctor who prescribed it would then provide guidance on lowering the dose or changing the medication.
Now, given your BP is elevated, that is something you would talk to your GP about.
So, what you could possibly do is see your GP for the BP and ask him/her to check the prolactin level. If the prolactin level is normal he/she could then direct you to your gynecologist.
Two weeks ago, I started to have kidney pain, willing to